# SDR 99ZZZX3965

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9136Q
- Make and model: Beech A36
- Aircraft serial: E248
- System (JASC): 2701 · Control Column Section
- Part: Column
- Part number: 9652402915
- Condition: Broke
- Location: Control Wheel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF:  AD 71-24-10 AND BEECH SI 0254-156 REV IV.  AD HAD BEEN C/W ON AIRCRAFT.  UNKNOWN IF ORIGINAL PART.  THE ADAPTER SHAFT AND ADAPTER PLATE BROKE APART AT WELD.  ALTHOUGH THE CORRECT NEW PART NUMBER HAD BEEN INSTALLED, THE ADDITIONAL WELD AS SHOWN IN FIG 4 OF SI HAD NOT BEEN ACCOMPLISHED ON NEW PART.  SUBMITTER RECOMMENDED ALL AIRCRAFT RECEIVE NEW REVISED PART NUMBER.
